# SDR DALA2025041002790

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION OUT OF LIMITS, IN REF NRC. 00224: CORROSION ON LH OUTBD SEAT TRACK BTW STA 680 TO 708 AT CROWN IS 0.520IN, AND BOTTOM OF TRACK IS 0.150IN, THEREFORE AREA IS OUT OF LIMITS PER B757-200 SRM 53-00-52-1A PROCEDURE 1, ALLOWABLE DAMAGE 1, NOTE C , FIG. 101 DETAIL I. CORRECTIVE ACTION: SUMMARY OF NRC 00415, CORROSION LEVEL 2, LH OUTBD SEAT TRACK BTW STA 640 TO 708 WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 7 D. (0903387)
